The Laplacian spread of a tree - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2008

The Laplacian spread of a tree

Abstract

The Laplacian spread of a graph is defined to be the difference between the largest eigenvalue and the second smallest eigenvalue of the Laplacian matrix of the graph. In this paper, we show that the star is the unique tree with maximal Laplacian spread among all trees of given order, and the path is the unique one with minimal Laplacian spread among all trees of given order.
Fichier principal
Vignette du fichier
714-3198-3-PB.pdf (121.68 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00972305 , version 1 (03-04-2014)

Identifiers

Cite

Yi-Zheng Fan, Jing Xu, Yi Wang, Dong Liang. The Laplacian spread of a tree. Discrete Mathematics and Theoretical Computer Science, 2008, Vol. 10 no. 1 (1), pp.79--86. ⟨10.46298/dmtcs.439⟩. ⟨hal-00972305⟩

Collections

TDS-MACS
124 View
2074 Download

Altmetric

Share

Gmail Facebook X LinkedIn More